International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part B

Characteristic equation of square matrix of order 4 and 5 in terms of determinants of its sub matrices


Author(s): Ashwani Jain

Abstract:
The method to find the characteristic equation of a square matrix of any order is to solve the equation det. (A – ) = 0 i.e. | A – | = 0 which takes so much time when n = 4,5,…..& so on. This paper is an attempt to simplify the method to find the characteristic equation of a square matrix A of order 4 and 5 by taking the determinants of its all submatrices starting from 1x1 upto nxn.


Pages: 99-102 | Views: 586 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Ashwani Jain. Characteristic equation of square matrix of order 4 and 5 in terms of determinants of its sub matrices. Int J Stat Appl Math 2017;2(6):99-102.
Call for book chapter
International Journal of Statistics and Applied Mathematics